# SDR USAA2013020400014

- Difficulty date: January 5, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: HF3083
- Condition: Saturated
- Location: Lt Elevator
- Part time: 40,905 hours, 14,919 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - TRAPPED WATER INDICATION ON LEFT ELEVATOR LOWER SKIN SURFACE BETWEEN RIB 5 TO RIB 6, 2 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR LOWER SKIN SURFACE IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53459011 & D53456593.
